alexa Liver pathology associated with the use of anabolic-androgenic steroids.
Oncology

Oncology

Journal of Cancer Science & Therapy

Author(s): Se KL, Se M, Gluud C

Abstract Share this page

Abstract This review examines the liver-damaging side effects of anabolic-androgenic steroids (AAS). It seems that AAS can cause development of peliosis hepatis, subcellular changes of hepatocytes, hepatocellular hyperplasia and hepatocellular adenomas. On the other hand, it has not been convincingly proved that AAS can cause development of hepatocellular carcinomas when used in the usual therapeutic doses. Tumours reported as hepatocellular carcinomas caused by AAS seems to be hyperplastic lesions of a benign nature able to regress with withdrawal of the putative agent. The effects of untraditional combinations and high-dose AAS are not yet known, leaving the possibility of a carcinogenic effect in those cases.
This article was published in Liver and referenced in Journal of Cancer Science & Therapy

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords